# SDR P5CA0601484

- Difficulty date: May 17, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 23,053 hours, 4,011 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 1267629
- Part serial: 11495
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD LEADING EDGE FLAPS FAILED TO RETRACT AFTER LANDING, FOLLOWED BY EICAS MESSAGES -FLAPS PRIMARY-, -FLAPS DRIVE- AND -L/E MULTI DRIVE.  REPLACED LEFT NR 4 LEADING EDGE PDU; OPS CHECK NORMAL.
